# SDR CALA2018090701906

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 67,671 hours, 14,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERED AFTER TAXI SEE PREVIOUS MAINTENANCE FAULT TRACED TO DAMAGED WIRE NUMBER W1224-118-22 AT  EXIT POINT OF UNDERFLOOR CONDUIT FROM L1 CREW JUMPSEAT. WIRE WAS FOUND TO BE SHORTING TO EARTH CAUSING EMERGENCY LIGHT TO BE INTERMITTENTLY COMMANDED ON. SPLICE REPAIR CARRIED OUT TO WIRE AS PER SWPM 20 -30-12. AND WIRING DIAGRAM 33-51-11 SHEET 1. RECORD OF SPL NOTED LIGHTS NOW OPERATE NORMALLY. EMERG LIGHT TESTED AS PER AMM 33-51-00. ALL
